MathSciNet Relay Station
MathSciNet bibliographic data
MR340589 30A52
Minda, Carl David Square integrable differentials on Riemann surfaces and quasiconformal mappings. Trans. Amer. Math. Soc. 195 (1974), 365–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement